chronic neuropathy, uveitus,
May 1, 2000
what do you suggest to aid in the discomfort of such things as neuropathy, uveitus, unbearable tinnitus and "chronic lung disease"? stop smoking is just not as easy as they say it is. cd4 went from 162 to 195 in 3mos, viral went from zip to 583. but the pain is increasing, rather than decreasing like it has in the past. will taking this viramune, bactrim & combivir help make this go away? thanks
Response from Dr. Holodniy
You have several issues going on at once. The regimen you describe for HIV treatment, is usually not associated with producing neuropathy. Some HIV drugs do cause neuropathy. HIV treatment in some cases can improve HIV-associated neuropathy. I hope your doctors have ruled out other diseases that may cause neuropathy. If nothing is found, there are several kinds of medications that can also help reduce the discomfort of neuropathy.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sinus Infection An Early Sign Of HIV?
- Fever After Sex With Hooker Worried I Have HIV
- Flu Symptoms After Swallowing Cum Worried I Have HIV
- Itchy Skin After Eating Sperm Sign Of HIV AIDS
- Penis Discharge After Oral Sex Hooker What Are The Chances Of HIV
- Can A Blood Test Tell You If You Have An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.